Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Avoiding self-referential statements


Author: C. Smoryński
Journal: Proc. Amer. Math. Soc. 70 (1978), 181-184
MSC: Primary 02F25
DOI: https://doi.org/10.1090/S0002-9939-1978-0476452-6
MathSciNet review: 0476452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recursion-theoretic proofs of metamathematical results tend to rely on a pair of effectively inseparable r.e. sets and its properties. We establish a special property for a small configuration of such pairs and derive from it some metamathematical results not previously accessible to recursion-theoretic techniques.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F25

Retrieve articles in all journals with MSC: 02F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0476452-6
Article copyright: © Copyright 1978 American Mathematical Society